Mathematical Sciences

Lund University

Title Logarithmic mean oscillation on the polydisc, endpoint results for multi-parameter paraproducts, and commutators on BMO
Authors Sandra Pott, Benoit Sehba
Alternative Location, Restricted Access
Publication Journal d'Analyse Mathématique
Year 2012
Volume 117
Issue 1
Pages 1 - 27
Document type Article
Status Published
Quality controlled Yes
Language eng
Publisher Springer
Abstract English We study boundedness properties of a class ofmultiparameter paraproducts on the dual space of the dyadic Hardy space H (d) (1) (T (N) ), the dyadic product BMO space BMO (d) (T (N) ). For this, we introduce a notion of logarithmic mean oscillation on the polydisc. We also obtain a result on the boundedness of iterated commutators on BMO [0, 1] (N) ).
ISBN/ISSN/Other ISSN: 0021-7670